Alert archive / Missouri / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 6, NWS St. Louis, MO

March 10, 2010Lincoln County, Pike County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 10, 2010, 11:47 PM CST for Lincoln County, Pike County, Missouri. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 10, 2010, 11:47 PM CST (05:47 UTC)
Expired
Mar 11, 2010, 12:15 AM CST
In force
28 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Lincoln County, MO, Pike County, MO

The radar

The St Louis radar (KLSX), 63 km from the middle of the area, began a volume at 05:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 10, 7:48 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.8 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 723 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
723 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1336 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

671 
WUUS53 KLSX 110547
SVRLSX
MOC113-163-110615-
/O.NEW.KLSX.SV.W.0006.100311T0547Z-100311T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1147 PM CST WED MAR 10 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
  PIKE COUNTY IN NORTHEAST MISSOURI...

* UNTIL 1215 AM CST

* AT 1144 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM CURRYVILLE TO 8 MILES SOUTHEAST OF NEW HARTFORD TO
  WARRENTON...AND MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BOWLING GREEN...TROY...LOUISIANA...ELSBERRY...DAVIS...EOLIA...ST.
  CLEMENT...CAVE...SILEX...CYRENE...EDGEWOOD...WHITESIDE...NEW
  HOPE...PAYNESVILLE AND ANNADA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST THURSDAY MORNING
FOR SOUTHWESTERN ILLINOIS AND EASTERN MISSOURI.

LAT...LON 3954 9114 3936 9094 3929 9080 3905 9074
      3887 9109 3890 9112 3893 9112 3893 9115
      3898 9118 3906 9127 3914 9126 3915 9132
      3938 9146
TIME...MOT...LOC 0547Z 226DEG 42KT 3934 9128 3912 9119
          3890 9109
WIND...HAIL 60MPH <.50IN

$$

GLASS
2 follow-up statements
706 
WWUS53 KLSX 110608
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1208 AM CST THU MAR 11 2010

MOC113-163-110615-
/O.CON.KLSX.SV.W.0006.000000T0000Z-100311T0615Z/
LINCOLN MO-PIKE MO-
1208 AM CST THU MAR 11 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LINCOLN 
COUNTY IN EAST CENTRAL MISSOURI...AND PIKE COUNTY IN NORTHEAST 
MISSOURI UNTIL 1215 AM CST...

AT 1206 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES SOUTHEAST OF FRANKFORD TO EOLIA TO DAVIS...MOVING
NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  LOUISIANA...ELSBERRY...EOLIA...EDGEWOOD...WHITESIDE...NEW HOPE...
  PAYNESVILLE AND ANNADA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3936 9094 3929 9080 3905 9074 3892 9107
      3921 9118 3942 9132 3954 9114
TIME...MOT...LOC 0608Z 226DEG 42KT 3947 9120 3925 9108
          3906 9100
WIND...HAIL 60MPH <.50IN

$$

TRUETT
652 
WWUS53 KLSX 110616
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1216 AM CST THU MAR 11 2010

MOC113-163-110626-
/O.EXP.KLSX.SV.W.0006.000000T0000Z-100311T0615Z/
LINCOLN MO-PIKE MO-
1216 AM CST THU MAR 11 2010

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY IN EAST
CENTRAL MISSOURI...AND PIKE COUNTY IN NORTHEAST MISSOURI HAS
EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 2 AM.

LAT...LON 3936 9094 3929 9080 3905 9074 3892 9107
      3921 9118 3942 9132 3954 9114
TIME...MOT...LOC 0608Z 226DEG 42KT 3946 9119 3924 9107
          3905 9099

$$

TRUETT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 11:42 PM CST, 5 minutes earlier.

Area forecast discussion, Mar 10, 11:42 PM CST, 5 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1142 PM CST WED MAR 10 2010

.DISCUSSION...
/323 PM CST WED MAR 10 2010/

MAIN FORECAST FOCUS WILL BE ON PRECIP CHANCES FOR TONIGHT THRU FRI
AS WELL AS SEVERE POTENTIAL TONIGHT INTO TOMORROW.

MOISTURE RETURN HAS STRUGGLED ACROSS MUCH OF MO BUT BETTER ACROSS
SERN MO AND SRN IL WHERE OZARKS HAVE NOT INHIBITED RETURN FLOW.
LOCAL WRF DEPICTS THESE DEWPOINTS RATHER WELL AND KEEPS BETTER
MOISTURE ACROSS THE SRN AND SERN PORTIONS OF THE CWA. MOISTURE
WILL BE THE MAIN LIMITING FACTOR FOR SEVERE POTENTIAL TONIGHT.

EXPECT SHRA/TSRA TO EXPAND IN COVERAGE THIS EVE ACROSS WRN MO AND
INTO KS/OK REGION. THESE TSRA SHUD WEAKEN SOMEWHAT AS THEY MOVE
INTO CNTL PORTIONS OF MO DUE TO LOSS OF DAYTIME HEATING. CANNOT
RULE OUT THE POTENTIAL OF HAIL TONIGHT GIVEN STEEP LAPSE RATES.
LOCAL WRF PROGS WEAK SBCAPE ACROSS SRN PORTIONS OF THE CWA. THIS
ALONG WITH AMPLE SHEAR WILL BE CAPABLE OF SUSTAINING STRONG
UPDRAFTS. GIVEN THE SHEAR VECTOR...EXPECT MAINLY LINE CONVECTION
WITH EMBEDDED BOWS. BEST CHANCES FOR STRONG TO SEVERE WILL BE FROM
09Z TONIGHT THRU SUNRISE.

EXPECT SHRA/TSRA TO CONTINUE TO MOVE EWD TOMORROW AND SHUD BE OUT
OF THE CWA BY NOON. CONVECTION UNDER THE UPPER LOW WILL BE
POSSIBLE AGAIN TOMORROW AFTERNOON AND THRU SAT. A CHANCE OF TS
REMAINS UNDER THIS UPPER LOW...BUT SHRA WILL BE THE MAIN SHOW.

EXPECT TEMPS TO REACH 60S ACROSS MUCH OF THE AREA THURS. WINDS
WILL GUST TO THE 25 KT RANGE BEHIND THE DRY LINE. TEMPS WILL DROP
INTO FRI AS THE ACTUAL CDFNT MOVES INTO THE REGION. HAVE TRENDED
NEAR MOS FOR THE REMAINDER OF THE WEEK.

MODELS PROG THIS LOW FINALLY MOVING OUT OF THE REGION SUN OR INTO
MON. WITH CYCLONIC FLOW INTO SUN...SOME SHRA WILL STILL BE POSSIBLE
BUT HAVE KEPT DRY FOR NOW. HAVE TEMPS SLOWLY MODERATING FOR THE
EXTD.

TILLY

&&

.AVIATION...
/1116 PM CST WED MAR 10 2010/

ONGOING CONVECTION ACROSS THE AREA WILL CONTINUE TO PUSH NE
THROUGH THE NIGHT. THE PRECIP WILL BE OUT OF KCOU BY 6Z. PRECIP
SHOULD BE THROUGH ALL THE TAF SITES BY 10Z. EXPECT MVFR CIGS/VSBYS
IN THE GENERAL PRECIP...BUT IFR VSBYS AND GUSTY WINDS WILL BE
POSSIBLE WITH THE STRONGER STORMS. THE STRONGEST STORMS WILL BE
CAPABLE OF HAIL. THE AREA WILL BE IN THE DRY SLOT FOR AT LEAST THE
MORNING HOURS...SO EXPECT CIGS TO SCATTER OUT AND GUSTY SW WINDS
TO DEVELOP. THERE WILL BE SOME WRAP AROUND CLOUD COVER THAT WILL
IMPACT KCOU AND KUIN. NOT SURE HOW FAR EAST THE LOWER CLOUDS WILL
MAKE IT DURING THIS PERIOD.

SPECIFICS FOR KSTL...

PRECIP/CONVECTION WILL CLEAR OUT BY 10Z. SOME OF THE STRONGER
STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND IFR VSBYS.
THE STRONGEST STORMS WILL BE ABLE TO PRODUCE HAIL...WILL MONITOR
OVER THE NEXT SEVERAL HOURS. GUSTY SW WINDS DEVELOP THURSDAY
MORNING AS THE DRY SLOT MOVES THROUGH THE AREA. NOT SURE IF LOW
CLOUDS UNDER STACKED LOW PRESSURE SYSTEM WILL MAKE IT INTO THE STL
METRO AREA TOWARDS THE END OF THE PERIOD. TRIED TO INDICATE THE
POSSIBILITY OF A LOWER CLOUD DECK WITH FALLING SCATTERED LAYERS
THURSDAY PM HOURS. THE CLOUDS WILL CERTAINLY IMPACT THE AREA PRIOR
TO FRIDAY MORNING.

MILLER

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Mar 10, 8:11 PM CST, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
811 PM CST WED MAR 10 2010

ILZ064-069-070-074-079-100>102-MOZ049-059>065-072>075-084-085-099-
111200-
BOND IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL-MADISON IL-
ST. CLAIR IL-MONROE IL-OSAGE MO-GASCONADE MO-WARREN MO-
ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO-
JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-
STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO-
811 PM CST WED MAR 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL
MISSOURI AND SOUTHEAST MISSOURI.

...TORNADO WATCH 27 IN EFFECT UNTIL 2 AM CST THURSDAY...

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED. HAIL...DAMAGING
WINDS AND ISOLATED TORNADOES ARE POSSIBLE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE LIKELY THURSDAY PRIMARILY ALONG AND EAST OF THE
MISSISSIPPI RIVER. SOME OF THE STORMS COULD BE STRONG PRODUCING
GUSTY WINDS AND SMALL HAIL.

PERIODS OF RAIN WILL AFFECT THE AREA THROUGH THE END OF THE WEEK.
THE WET WEATHER COULD CAUSE SMALL STREAMS AND RIVERS TO RISE...
ESPECIALLY OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS
WHERE THE GROUND IS ALREADY SATURATED FROM RECENT SNOW MELT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY. SPOTTERS ARE ENCOURAGED TO REPORT
ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

ILZ058>060-065-095>099-MOZ018-019-026-027-034>036-041-042-047-048-
050>052-111200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-FAYETTE IL-ADAMS IL-BROWN IL-
PIKE IL-CALHOUN IL-JERSEY IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO-
MONROE MO-RALLS MO-PIKE MO-BOONE MO-AUDRAIN MO-MONITEAU MO-
COLE MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-
811 PM CST WED MAR 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...CENTRAL
MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TONIGHT. ISOLATED STRONG TO SEVERE
STORMS ARE POSSIBLE AND MAY PRODUCE SMALL HAIL AND DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE LIKELY THURSDAY PRIMARILY ALONG AND EAST OF THE
MISSISSIPPI RIVER. SOME OF THE STORMS COULD BE STRONG PRODUCING
GUSTY WINDS AND SMALL HAIL.

PERIODS OF RAIN WILL AFFECT THE AREA THROUGH THE END OF THE WEEK.
THE WET WEATHER COULD CAUSE SMALL STREAMS AND RIVERS TO RISE...
ESPECIALLY OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS
WHERE THE GROUND IS ALREADY SATURATED FROM RECENT SNOW MELT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY. SPOTTERS ARE ENCOURAGED TO REPORT
ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

KANOFSKY

In the hours before

Local storm report, Mar 10, 9:00 PM CST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
900 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     HAIL             1 S HIGH POINT          38.47N  92.58W
03/10/2010  E0.25 INCH       MONITEAU           MO   LAW ENFORCEMENT

&&

JP
Local storm report, Mar 10, 10:43 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1043 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     HAIL             8 S FULTON              38.74N  91.95W
03/10/2010  E0.88 INCH       CALLAWAY           MO   TRAINED SPOTTER

&&

JP
Local storm report, Mar 10, 10:44 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1044 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 PM     HAIL             5 S FULTON              38.78N  91.95W
03/10/2010  E0.25 INCH       CALLAWAY           MO   TRAINED SPOTTER

&&

JP
Local storm report, Mar 10, 10:45 PM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1045 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 PM     HAIL             FULTON                  38.85N  91.95W
03/10/2010  E1.75 INCH       CALLAWAY           MO   TRAINED SPOTTER

&&

JP
Local storm report, Mar 10, 11:07 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1107 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND GST     WILLIAMSBURG            38.92N  91.70W
03/10/2010  M69 MPH          CALLAWAY           MO   MESONET

            MEASURED FROM THE MISSOURI AG WEATHER SITE

&&

BRITT
Local storm report, Mar 10, 11:39 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1139 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 PM     TSTM WND GST     WELLSVILLE              39.07N  91.57W
03/10/2010  E50 MPH          MONTGOMERY         MO   EMERGENCY MNGR

            POWER OUTAGE REPORTED IN WELLSVILLE

&&

JP

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 10:21 PM CSTTornado WarningLSXCallaway, Cole, Osage24 min
Mar 10, 10:44 PM CSTTornado WarningLSXAudrain, Callaway, Montgomery46 min
Mar 10, 10:47 PM CSTSevere Thunderstorm WarningLSXMadison28 min
Mar 10, 10:57 PM CSTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage33 min
Mar 10, 11:09 PM CSTSevere Thunderstorm WarningLSXAudrain, Lincoln, Montgomery, Pike, Warren36 min
Mar 11, 9:55 AM CSTRiver Flood WarningLSXCallaway, Osage8 days
Mar 11, 9:55 AM CSTRiver Flood WarningLSXGasconade, Montgomery31 days
Mar 11, 9:55 AM CSTRiver Flood WarningLSXGasconade, Montgomery8 days
Mar 11, 11:52 AM CSTRiver Flood WarningLSXLewis35 days
Mar 11, 11:52 AM CSTRiver Flood WarningLSXMarion35 days
Mar 11, 11:52 AM CSTRiver Flood WarningLSXMarion20 days
Mar 11, 11:52 AM CSTRiver Flood WarningLSXMarion38 days
Mar 11, 11:52 AM CSTRiver Flood WarningLSXRalls36 days
Mar 11, 11:52 AM CSTRiver Flood WarningLSXPike38 days
Mar 11, 11:52 AM CSTRiver Flood WarningLSXPike39 days
Mar 11, 11:52 AM CSTRiver Flood WarningLSXLincoln38 days
Mar 11, 11:52 AM CSTRiver Flood WarningLSXSaint Charles39 days
Mar 11, 11:52 AM CSTRiver Flood WarningLSXSaint Charles33 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.